# SDR M3HA96040

- Difficulty date: December 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4211G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 178
- Engine: Pwa PW120
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 3035681
- Condition: Clogged
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HNL - FLT 702 - FUEL CLOG LIGHT CAME ON AFTER TAKEOFF, WHILE AT 100NP, UPON RETURN, LIGHT WENT OUT WHEN CL PLACED AT 100 PERCENT NP.  AIRCRAFT WAS DIVERTED BACK TO HNL, AND UNEVENTFUL LANDING WAS MADE.  REMOVED AND INSTALLED SERVICEABLE NR 2 ENGINE FUEL PUMP FILTER ELEMENT (OUTLET).  (M)
